A note on the Perron instability theorem.

Naulin, Raúl; Vanegas, Carmen J.

Divulgaciones Matemáticas (1999)

  • Volume: 7, Issue: 2, page 143-150
  • ISSN: 1315-2068

How to cite


Naulin, Raúl, and Vanegas, Carmen J.. "A note on the Perron instability theorem.." Divulgaciones Matemáticas 7.2 (1999): 143-150. <http://eudml.org/doc/48522>.

author = {Naulin, Raúl, Vanegas, Carmen J.},
journal = {Divulgaciones Matemáticas},
keywords = {Lyapunov instability; -instability; dichotomies; -instability},
language = {eng},
number = {2},
pages = {143-150},
publisher = {La Universidad del Zulia},
title = {A note on the Perron instability theorem.},
url = {http://eudml.org/doc/48522},
volume = {7},
year = {1999},

AU - Naulin, Raúl
AU - Vanegas, Carmen J.
TI - A note on the Perron instability theorem.
JO - Divulgaciones Matemáticas
PY - 1999
PB - La Universidad del Zulia
VL - 7
IS - 2
SP - 143
EP - 150
LA - eng
KW - Lyapunov instability; -instability; dichotomies; -instability
UR - http://eudml.org/doc/48522
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.